Psych drugs for nausea?

image

Just out of curiosity I took a look at the prescription that was given to my 79 year old friend the other day. She was suffering from nausea from  medical side effects. Something didn’t sound right about this drug so I looked it up on the net and found out it was a psych drug  for mental disorders. I don’t know if this is off label marketing but it just isn’t right!  Several months ago another friends was taking several “pain” medications and when I checked  (because he was having trouble thinking clearly) all 3 turned out to be psychotropic drugs. Then while a family member was recovering from surgery a nurse came over with a pill for him to take.  Offended that I would dare ask a question, she was doubly offended when I said ” how dare you give this to someone without even informing them what it is.” The reason I say this as a former police officer is that this seems CRIMINAL to me. What do you think?

Posted on Routine Patrol.

This entry was posted in Uncategorized and tagged , , , . Bookmark the permalink.

1 Response to Psych drugs for nausea?

  1. Barbara says:

    You did good. If more people asked questions this insanity would stop!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s